Asymptotic behavior of the solution of a Cauchy problem
Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_3_a27,
author = {F. M. Concepci\'on},
title = {Asymptotic behavior of the solution of a {Cauchy} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {536--539},
year = {1985},
volume = {21},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_3_a27/}
}
F. M. Concepción. Asymptotic behavior of the solution of a Cauchy problem. Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DE_1985_21_3_a27/